# SDR A6WA201040187

- Difficulty date: March 7, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 24,214 hours, 23,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL AFTER DEPARTURE.  INSPECTED APU FUEL SYS FOR POSSIBLE LEAKS, ALSO EXTERNAL FUEL DRAINS NO LEAKS NOTED.  STARTED APU AND BOTH ENGINES NO EVIDENCE OF FUEL SMELL THROUGH THE PACKS, OK TO CONTINUE SERVICE IAW AMM 49-10-00 AND AMM 21-50-00.
